# SDR DALA2018030401434

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 55,699 hours, 19,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT CARGO BAY VACUUM WASTE AREA. INTERCOSTAL BETWEEN BS 907 - 927,  STRINGER 23 - 24L CORRODED.  MAINTENANCE FABRICATED AND INSTALLED A NEW INTERCOSTAL IAW IAW SRM 51-40-02, 51-40-05, & DWG 147A7401, SHT 9, REV B.
